# SDR UIEA2018052500960

- Difficulty date: May 24, 2018
- Submitted: May 25, 2018
- Operation: Air carrier
- Aircraft: N1511A
- Make and model: Boeing 767383
- Aircraft serial: 24318
- Aircraft time: 97,936 hours, 15,290 cycles
- System (JASC): 3442 · Weather Radar System
- Part: Radar
- Condition: Malfunctioned
- Location: Wx Sys
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LEFT WEATHER RADAR SYSTEM FAILED.   PERFORMED WEATHER RADAR BITE IAW FIM 34-43-00-805, NO DEFECT NOTED.  CHECKED THE COOLING AIR IAW AMM 34-43-01, NO DEFECT NOTED. CHECK CONNECTION AT ANTENNA DRIVE IAW 34-43-07, NO DEFECTS NOTED.  OPEN
